# SDR AWXA200500039

- Difficulty date: January 16, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 55,484 hours, 39,209 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION MAINTENANCE FOUND THE LT AFT GALLEY EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE TO LT AFT GALLEY EMERGENCY EXIT LIGHT, OPERATIONAL CHECK WAS GOOD.
